# SDR CA100916007

- Difficulty date: September 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-34-200T
- Aircraft time: 3,390 hours
- Engine: Cont LTSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Doubler
- Part number: 6767800
- Condition: Corroded
- Location: Step Support
- Part time: 3,393 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO CLIMB ONTO THE CABIN ACCESS STEP, IT TORE OUT OF THE FUSELAGE.  EXAMINATION REVEALED THAT THE STEEL SUPPORT DOUBLER INSIDE THE FUSELAGE LOWER CORNER HAD CORRODED IN CONTACT WITH THE ALUMINUM SKIN, WATER CAN ENTER AT THIS POINT AROUND THE STEP ATTACH BOLTS.  THERE WAS VERY LITTLE LEFT OF THE DOUBLER.   THE DAMAGE TO THE ALUMINUM STRUCTURE WAS LIMITED TO THE SKIN DIRECTLY IN CONTACT WITH THE DOUBLER.
